
Zerin
Form: Tablet
Strength: 500mg
Generic Name: Paracetamol
Company: Jayson Pharmaceuticals Ltd.
MRP:৳ 0.8 (Tablet)
Is Antibiotic: No
Indications
Zerin is used to treat fever, common cold, influenza, headache, toothache, earache, bodyache, muscle pain, nerve pain, menstrual cramps, sprains, stomach pain, back pain, pain after surgery, pain after childbirth, joint pain from arthritis, and pain after vaccination in children. Zerin is also used for pain and stiffness in joints from rheumatism and osteoarthritis.
Pharmacology
Zerin is a pain reliever and fever reducer with mild anti-inflammatory effects. Zerin works mainly in the brain to raise the pain threshold by blocking certain enzymes (COX-1, COX-2, and COX-3) involved in the production of chemicals that cause pain and fever. Zerin is one of the safest, fastest acting painkillers, commonly used to treat pain and fever without the side effects of aspirin.
Dosage & Administration
Tablet:
Adult: Take 1-2 tablets every 4 to 6 hours, up to a maximum of 4 grams (8 tablets) daily.
Children (6-12 years): Take ½ to 1 tablet 3 to 4 times a day. For long-term use, do not exceed 2.6 grams per day.
Extended Release Tablet:
Adults & Children over 12 years: Take two tablets every 6 to 8 hours (maximum of 6 tablets in 24 hours). Do not crush the tablets.
Syrup/Suspension:
For children under 3 months: 10 mg per kg of body weight, 3 to 4 times a day (reduce to 5 mg per kg if jaundiced).
For children 3 months to 1 year: ½ to 1 teaspoon 3 to 4 times a day.
For children 1-5 years: 1 to 2 teaspoons 3 to 4 times a day.
For children 6-12 years: 2 teaspoons 3 to 4 times a day.
For adults: 4-8 teaspoons 3 to 4 times a day.
Suppository:
For children 3-12 months: 60-120 mg, 4 times daily.
For children 1-5 years: 125-250 mg, 4 times daily.
For children 6-12 years: 250-500 mg, 4 times daily.
For adults & children over 12 years: 0.5-1 gm, 4 times daily.
Paediatric Drop:
For children under 3 months: 0.5 ml (40 mg)
For children 4 to 11 months: 1.0 ml (80 mg)
For children 1 to 2 years: 1.5 ml (120 mg). Do not exceed 5 doses per day for a maximum of 5 days.
Paracetamol tablet with Actizorb technology:
This technology allows the tablet to dissolve faster. Zerin is a fast-acting painkiller with strong fever-reducing properties. Zerin is ideal for patients who cannot tolerate aspirin or other painkillers.
Adults and children over 12 years: Take 1-2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.
Children (7 to 11 years): Take ½-1 tablet every 4 to 6 hours as needed. Do not take more than 4 tablets in 24 hours. Not recommended for children under 7 years.
Interaction
People who have used barbiturates, tricyclic antidepressants, or alcohol may find that they metabolize large doses of Paracetamol more slowly. Alcohol can also increase the risk of liver damage from Paracetamol overdose. Long-term use of anticonvulsants or oral contraceptives can affect Paracetamol levels in the body by increasing its breakdown in the liver.
Contraindications
Zerin is not recommended for people who are allergic to Paracetamol.
Side Effects
The side effects of Paracetamol are usually mild. However, rare blood reactions such as a low platelet count, white blood cell count, or anemia have been reported. Some people may experience skin rashes or other allergic reactions.
Pregnancy & Lactation
Studies on pregnant women have shown no harmful effects when Paracetamol is used in recommended doses. However, Zerin is always best to consult with a doctor before using Zerin during pregnancy. Paracetamol passes into breast milk, but the amount is very low and does not affect breastfeeding.
Precautions & Warnings
Zerin should be used with caution in people with severe kidney or liver problems. The risk of overdose is higher for people with liver disease caused by alcohol use. Do not exceed the recommended dose. Do not take other products containing Paracetamol at the same time. This medicine should only be used by the person Zerin is prescribed for, unless advised otherwise by a doctor.
Overdose Effects
Liver damage is possible if an adult takes 10 grams or more of Paracetamol. Ingesting 5 grams or more can lead to liver damage in people who are at higher risk, such as those taking certain drugs or drinking alcohol regularly. Early symptoms of overdose include pale skin, nausea, vomiting, loss of appetite, and stomach pain. Severe overdose can lead to liver failure, brain damage, bleeding, low blood sugar, and even death. Immediate treatment is necessary. If overdose occurs, activated charcoal may be used within 1 hour, and N-acetylcysteine can be used up to 24 hours after ingestion for treatment.
Therapeutic Class
Non-opioid pain relievers.
Storage Conditions
Store in a dry place, away from light and heat. Keep out of the reach of children.
Similar Brands of Paracetamol (Tablet – 500mg)
Brand Name | Form | Strength | Company | MRP (৳) |
---|---|---|---|---|
Acep | Tablet | 500mg | Zenith Pharmaceuticals Ltd. | 0.8 |
Aceta | Tablet | 500mg | Biopharma Ltd. | 1.24 |
Aceto | Tablet | 500mg | Reliance Pharmaceuticals Ltd. | 0.0 |
Ace 500 | Tablet | 500mg | Square Pharmaceuticals Ltd. | 1.2 |
Act | Tablet | 500mg | Ambee Pharmaceuticals Ltd. | 1.2 |
Act Plus | Tablet | 500mg | Ambee Pharmaceuticals Ltd. | 2.0 |
Anapol | Tablet | 500mg | Pharmik Laboratories Ltd. | 0.0 |
Archi | Tablet | 500mg | Gaco Pharmaceuticals(G.A Company Ltd) | 0.0 |
Asmol | Tablet | 500mg | Sharif Pharmaceuticals Ltd. | 0.8 |
Atopen | Tablet | 500mg | Kemiko Pharmaceuticals Ltd. | 0.8 |
ATP | Tablet | 500mg | General Pharmaceuticals Ltd. | 0.8 |
Centamol | Tablet | 500mg | Nipa Pharmaceuticals Ltd. | 0.55 |
Cetadol | Tablet | 500mg | Doctor’s Chemicals Works Ltd. | 0.6 |
Cetam | Tablet | 500mg | Pacific Pharmaceuticals Ltd. | 1.0 |
Cetol | Tablet | 500mg | Aztec Pharmaceuticals Ltd. | 0.8 |
Cpmol | Tablet | 500mg | Cosmo Pharma Laboratories Ltd. | 0.0 |
Depyrin | Tablet | 500mg | Delta Pharma Limited | 0.8 |
Dola | Tablet | 500mg | Millat Pharmaceuticals Ltd. | 0.8 |
D Cetamol | Tablet | 500mg | Decent Pharma Laboratories Ltd. | 0.8 |
Enyl | Tablet | 500mg | Euro Pharma Ltd. | 1.2 |
Fap | Tablet | 500mg | Beacon Pharmaceuticals Ltd. | 0.8 |
Fast 500 | Tablet | 500mg | The ACME Laboratories Ltd. | 1.2 |
Fea | Tablet | 500mg | Navana Pharmaceuticals Ltd. | 0.8 |
Fevac | Tablet | 500mg | Orion Pharma Ltd. | 0.8 |
Feva | Tablet | 500mg | Ad-din Pharmaceuticals Ltd. | 0.0 |
Fibi | Tablet | 500mg | MST Pharma and Healthcare Ltd. | 0.0 |
G Paracetamol | Tablet | 500mg | Gonoshasthaya Pharmaceuticals Ltd. | 0.6 |
Hepa | Tablet | 500mg | Hudson Pharmaceuticals Ltd. | 0.8 |
M-Pol | Tablet | 500mg | Modern Pharmaceuticals Ltd. | 0.61 |
Napa | Tablet | 500mg | Beximco Pharmaceuticals Ltd. | 1.2 |
Napa Rapid | Tablet | 500mg | Beximco Pharmaceuticals Ltd. | 1.3 |
Neopara | Tablet | 500mg | Bristol Pharma Ltd. | 0.5 |
Nipa | Tablet | 500mg | Nipa Pharmaceuticals Ltd. | 0.65 |
Nova | Tablet | 500mg | Cosmic Pharma Ltd. | 0.8 |
Nuceta | Tablet | 500mg | FnF Pharmaceuticals Ltd. | 0.0 |
Painil | Tablet | 500mg | Kumudini Pharma Ltd. | 0.65 |
Pamix 500 | Tablet | 500mg | Ziska Pharmaceuticals Ltd. | 0.8 |
Panol | Tablet | 500mg | Virgo Pharmaceuticals Ltd. | 0.65 |
Paracetamol | Tablet | 500mg | Marker Pharmaceuticals Ltd. | 0.8 |
Paracetamol 500 | Tablet | 500mg | Albion Laboratories Ltd. | 1.2 |
Paragesic 500 | Tablet | 500mg | None | 1.0 |
Paragesic 500 | Tablet | 500mg | None | 1.0 |
Paramol 500 | Tablet | 500mg | Indo-Bangla Pharmaceuticals Ltd. | 0.0 |
Paraxia | Tablet | 500mg | Pharmasia Ltd. | 0.8 |
Paret | Tablet | 500mg | Oyster Pharmaceuticals Ltd. | 0.8 |
Pol | Tablet | 500mg | Globe Pharmaceuticals Ltd. | 0.8 |
Preduet | Tablet | 500mg | Silva Pharmaceuticals Ltd. | 0.8 |
Prefer | Tablet | 500mg | Marksman Pharmaceutical Ltd. | 0.54 |
Promel | Tablet | 500mg | Apollo Pharmaceutical Laboratories Ltd. | 0.53 |
Pyrac | Tablet | 500mg | Medimet Pharmaceuticals Ltd. | 0.8 |
Pyralgin | Tablet | 500mg | Renata Limited | 0.8 |
Pyramol | Tablet | 500mg | Peoples Pharma Ltd. | 0.0 |
Pyrexil | Tablet | 500mg | Veritas Pharmaceuticals Ltd. | 0.8 |
Pyrex | Tablet | 500mg | Concord Pharmaceuticals Ltd. | 0.8 |
Qcet 500 | Tablet | 500mg | Opso Saline Ltd. | 1.2 |
Remalgin | Tablet | 500mg | Reman Drug Laboratories Ltd. | 0.8 |
Renova 500 | Tablet | 500mg | Opsonin Pharma Limited | 1.2 |
Reset 500 | Tablet | 500mg | Incepta Pharmaceuticals Ltd. | 1.2 |
SB-Opa 500 | Tablet | 500mg | Sunman-Birdem Pharma Ltd. | 0.8 |
Seridol | Tablet | 500mg | Sonear Laboratories Ltd. | 0.8 |
Servigesic | Tablet | 500mg | Novartis (Bangladesh) Ltd. | 0.8 |
Silpa | Tablet | 500mg | Silva Pharmaceuticals Ltd. | 0.6 |
Silpol | Tablet | 500mg | Silco Pharmaceuticlas Ltd. | 0.0 |
Sinapol 500 | Tablet | 500mg | The Ibn Sina Pharmaceutical Ind. Ltd. | 1.2 |
Tamen 500 | Tablet | 500mg | Eskayef Pharmaceuticals Ltd. | 1.2 |
Tamino | Tablet | 500mg | NIPRO JMI Pharma Limited | 1.2 |
Tamol | Tablet | 500mg | Apex Pharma Ltd. | 0.8 |
Temnor | Tablet | 500mg | Centeon Pharma Limited | 0.8 |
Temol | Tablet | 500mg | Team Pharmaceuticals Ltd. | 0.8 |
Tempac | Tablet | 500mg | Hallmark Pharmaceuticals Ltd. | 0.8 |
Tempil | Tablet | 500mg | Alco Pharma Limited | 0.8 |
Tempol | Tablet | 500mg | Asiatic Laboratories Ltd. | 0.8 |
Timidal | Tablet | 500mg | Gaco Pharmaceuticals(G.A Company Ltd) | 0.8 |
Tydenol | Tablet | 500mg | Edruc Ltd. | 0.8 |
Tynol | Tablet | 500mg | Salton Pharmaceuticals Ltd. | 0.65 |
Xcel 500 | Tablet | 500mg | ACI Limited | 1.2 |
Xpa 500 | Tablet | 500mg | Aristopharma Limited | 1.2 |